# SDR P5CA9701525

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT WING FRONT SPAR CAVITY AT OLES 1385 TO 1395.  REPAIRED PER BOEING SRM 57-30-03 FIG 9 AND HAECO RS R-57-21-33503.
